BROWSE

Related Researcher

Author's Photo

Jun, Byungheup
School of Natural Science
Research Interests

ITEM VIEW & DOWNLOAD

Explicit formula for coefficients of todd series of lattice cones

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
Explicit formula for coefficients of todd series of lattice cones
Author
Chae, Hi-joonJun, ByungheupLee, Jungyun
Issue Date
2015-04
Publisher
Korean Mathematical Society
Citation
COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.30, no.2, pp.73 - 79
Abstract
Todd series are associated to maximal non-degenerate lattice cones. The coefficients of Todd series of a particular class of lattice cones are closely related to generalized Dedekind sums of higher dimension. We generalize this construction and obtain an explicit formula for coefficients of the Todd series. It turns out that every maximal non-degenerate lattice cone, hence the associated Todd series can be obtained in this way. Korean Mathematical Society
URI
https://scholarworks.unist.ac.kr/handle/201301/13124
URL
http://koreascience.or.kr/article/JAKO201514039404865.page
DOI
10.4134/CKMS.2015.30.2.073
ISSN
1225-1763
Appears in Collections:
PHY_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU